Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Equicontinuity, affine mean ergodic theorem and linear equations in random normed spaces


Author: V. Radu
Journal: Proc. Amer. Math. Soc. 57 (1976), 299-303
MSC: Primary 47A50; Secondary 46A15, 47A35
DOI: https://doi.org/10.1090/S0002-9939-1976-0473883-3
MathSciNet review: 0473883
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to give a characterization of equicontinuous families of linear operators in random normed spaces which generalizes the normed spaces case.

This characterization is used to generalize some results on iterative solutions of linear equations by using the affine mean ergodic theorem for locally convex spaces (note that every Fr
'echet space is a random normed space with the $ t$-norm $ T = {\text{Min}}$).


References [Enhancements On Off] (What's this?)

  • [1] W. G. Dotson, Jr., Mean ergodic theorems and iterative solutions of linear functional equations, J. Math. Anal. Appl. 34 (1971), 141-150. MR 46 #687. MR 0301529 (46:687)
  • [2] N. Dunford and J. T. Schwartz, Linear operators. I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 0117523 (22:8302)
  • [3] V. I. Istraţescu, Introducere în teoria spaţiilor metrice probabiliste şi aplicaţii, Editura Tehnica, Bucureşti, 1974.
  • [4] K. Menger, Statistical metrics, Proc. Nat. Acad. Sci. U.S.A. 28 (1942), 535-537. MR 4, 163. MR 0007576 (4:163e)
  • [5] D. H. Muštari, On the linearity of isometric mappings of random normed spaces, Kazan, Gos. Univ. Učen. Zap. 128 (1968), kn. 2, 86-90. MR 0487377 (58:7016)
  • [6] O. Onicescu, Nombres et systèmes aléatoires, Ed. Acad. Roumaine, Bucharest; Editions Eyrolles, Paris, 1964. MR 30 #2533. MR 0172314 (30:2533)
  • [7] V. Radu, On linear operators in random normed spaces, Bull. Math. Soc. Sci. Math. R. S. Roumanie 17 (1973), 217-220. MR 0365650 (51:1902)
  • [8] -, On a random norm and continuity of linear operators on random normed spaces, C. R. Acad. Sci. Paris 280 (1975), 1303-1305.
  • [9] B. Schweizer, Lectures on $ P$. $ M$-spaces, Lectures Notes, the University of Arizona, 1965 (unpublished).
  • [10] B. Schweizer and A. Sklar, Statistical metric spaces, Pacific J. Math. 10 (1960) 313-334. MR 22 #5955. MR 0115153 (22:5955)
  • [11] A. N. Šerstnev, The notion of random normed space, Dokl. Akad. Nauk SSSR 149 (1963), 280-283 = Soviet Math. Dokl. 4 (1963), 388-391. MR 27 #4268.
  • [12] -, Random normed spaces. Questions of completeness, Kazan. Gos. Univ. Učen. Zap. 122 (1962), kn. 4, 3-20. MR 30 #4239. MR 0174032 (30:4239)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A50, 46A15, 47A35

Retrieve articles in all journals with MSC: 47A50, 46A15, 47A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0473883-3
Keywords: Random normed space, equicontinuity, affine mean ergodic theorem, random asymptotically $ a$-bounded, random asymptotically $ a$-regular
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society